# SDR RAIA2019082100010

- Difficulty date: August 10, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TORSION BAR AFT SUPPORT BRACKET LOWER BRACKET IS CRACKED.   R & R CARGO DOOR TORSION BAR AFT SUPPORT BRACKET
